# SDR ASAA2013021493926

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 43,541 hours, 19,241 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A4411U1
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD L/E EXTERNAL, UPPER SURFACE SKIN CHAFED.  CHECKED LIMITS ORIG .063 MATERIAL LOSS .010 REMAINING .053 FOUND TO BE OUT OF LIMITS IAW SRM 57-41-01, FIG 107, DETAIL C.  R & R CLOSEOUT SKIN IAW SRM 51-40-02 ALODINED IAW SRM 51-20-01.
